MathSciNet Relay Station
MathSciNet bibliographic data
MR916229 (89a:11097) 11N45 (11N56 20D60)
McIver, Annabelle; Neumann, Peter M. Enumerating finite groups. Quart. J. Math. Oxford Ser. (2) 38 (1987), no. 152, 473–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement